# SDR QXEA2015042900224

- Difficulty date: April 29, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 10,129 hours, 10,640 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Bulb
- Condition: Wrong Part
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, M, B
- Precautionary procedure: O

## Discrepancy

ODOR REPORTED IN THE AFT CARGO COMPARTMENT.  FOUND THE AFT CARGO COMPARTMENT FORWARD LIGHT VERY HOT.  FOUND FORWARD LIGHT ASSY IN AFT CARGO COMPARTMENT HAD HIGH WATTAGE LIGHT BULB.  R & R LIGHT ASSY AND BULB IAW AMM, TASK 33-31-00-000-801 AND 33-31-01-400-801 AND MCN NR 63331-01.  NO OTHER DEFECTS NOTED.  RETURNED TO SERVICE.
